# SDR CA000530037

- Difficulty date: May 6, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 4,666 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Connector
- Part number: A343
- Condition: Burned
- Location: Post Light
- Component: Instrument Panel, Cessna
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE FLIGHT, ONE POST LIGHT CONNECTOR BURNT.   IT APPEARED THAT THE CONNECTOR SPRING BROKE AND CAUSED AN ARC, OVERHEATING THE CONNECTOR AND CAUSING SMOKE IN THE COCKPIT.  THE LIGHTING SYSTEM WAS DEACTIVATED AND THE AIRCRAFT RETURNED TO BASE.
